This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
G. G. Kholina, “Lie theorems in differentiable locally convex groupuscles,” Usp. Mat. Nauk,33, No. 3, 187–188 (1978).
S. Yamamuro, “A differentiation in locally convex spaces,” Bull. Austral. Math. Soc.,12, No. 2, 183–209 (1975).
S. Yamamuro, “A theory of differentiation in locally convex spaces,” Mem. Am. Math. Soc.,17, No. 212 (1979).
N. Bourbaki, Differentiable and Analytic Manifolds. Summary of Results [Russian translation], Mir, Moscow (1975).
V. I. Averbukh and O. G. Smolyanov, “A theory of differentiation in linear topological spaces,” Usp. Mat. Nauk,22, No. 6, 201–260 (1967).
J. W. Robbin, “On the existence theorem for differential equations,” Proc. Am. Math. Soc.,19, No. 2, 1005–1006 (1968).
Translated from Matematicheskie Zametki, Vol. 33, No. 6, pp. 823–832, June, 1983.
In conclusion, the author thanks O. G. Smolyanov for his many useful remarks.
About this article
Cite this article
Kholina, G.G. One-parameter subgroups of differentiable locally convex groupuscles. Mathematical Notes of the Academy of Sciences of the USSR 33, 422–426 (1983). https://doi.org/10.1007/BF01157461